Search
Front page
Research output
Data sets
Persons
Organizational units
Projects
Activities
Press/Media
About
Regularity of Weak Solutions to the Model Venttsel Problem for Linear Divergence Elliptic Operators in Campanato Spaces
Research output
:
Contribution to journal
›
Article
›
peer-review
Department of Mathematical Physics
Department of Mathematical Theory of Decision Making in Economy
Overview
Cite this
Links
http://link.springer.com/article/10.1007%2Fs10958-013-1608-y
DOI
https://doi.org/10.1007/s10958-013-1608-y
Other version
A.A. Arkhipova
A.A. Lukina
Original language
English
Pages (from-to)
609-621
Journal
Journal of Mathematical Sciences
Volume
195
Issue number
5
DOIs
https://doi.org/10.1007/s10958-013-1608-y
State
Published -
2013
ID: 7407448